# SDR GLBA2001111

- Difficulty date: May 27, 2001
- Submitted: July 17, 2001
- Operation: General aviation
- Aircraft: N92GL
- Make and model: Emb EMB-120
- Aircraft serial: 120092
- Aircraft time: 28,140 hours, 30,343 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: 6227337001
- Part serial: 4275
- Condition: Inoperative
- Location: Wx Radar
- Part time: 6,786 hours, 9,648 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED, INSPECTED FOUND RT UNIT BAD REPLACED OPS CHECKED SYSTEM SATISFACTORY
